RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Nikitina, Anna Aleksandrovna

Statistics Math-Net.Ru
Total publications: 6
Scientific articles: 6

Number of views:
This page:109
Abstract pages:1468
Full texts:424
References:223
E-mail:

http://www.mathnet.ru/eng/person121360
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2016
1. R. Kh. Karimov, L. M. Kozhevnikova, A. A. Khadzhi, “Behavior of solutions to elliptic equations with non-power nonlinearities in unbounded domains”, Ufimsk. Mat. Zh., 8:3 (2016),  99–112  mathnet  mathscinet  elib; Ufa Math. J., 8:3 (2016), 95–108  isi  scopus
2. L. M. Kozhevnikova, A. A. Nikitina, “Qualitative properties of solutions of elliptic equations with non-power nonlinearities in $\mathbb{R}_n$”, Sib. J. Pure and Appl. Math., 16:2 (2016),  26–40  mathnet; J. Math. Sci., 228:4 (2018), 395–408
2015
3. L. M. Kozhevnikova, A. A. Khadzhi, “Existence of solutions of anisotropic elliptic equations with nonpolynomial nonlinearities in unbounded domains”, Mat. Sb., 206:8 (2015),  99–126  mathnet  mathscinet  zmath  elib; Sb. Math., 206:8 (2015), 1123–1149  isi  scopus
4. L. M. Kozhevnikova, A. A. Khadzhi, “On solutions of elliptic equations with nonpower nonlinearities in unbounded domains”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 19:1 (2015),  44–62  mathnet  zmath  elib
2014
5. L. M. Kozhevnikova, A. A. Khadzhi, “Boundedness of solutions to anisotropic second order elliptic equations in unbounded domains”, Ufimsk. Mat. Zh., 6:2 (2014),  67–77  mathnet  elib; Ufa Math. J., 6:2 (2014), 66–76  scopus
2013
6. L. M. Kozhevnikova, A. A. Khadzhi, “Solutions of anisotropic elliptic equations in unbounded domains”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 1(30) (2013),  90–96  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020